MathSciNet Relay Station
MathSciNet bibliographic data
MR773989 (86h:17008) 17B35
Le Bruyn, Lieven; Ooms, Alfons I. The semicenter of an enveloping algebra is factorial. Proc. Amer. Math. Soc. 93 (1985), no. 3, 397–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement